Return time statistics for unimodal maps

Tom 176 / 2003

H. Bruin, S. Vaienti Fundamenta Mathematicae 176 (2003), 77-94 MSC: Primary 37B20; Secondary 37E05, 37D25. DOI: 10.4064/fm176-1-6

Streszczenie

We prove that a non-flat S-unimodal map satisfying a weak summability condition has exponential return time statistics on intervals around a.e. point. Moreover we prove that the convergence to the entropy in the Ornstein–Weiss formula enjoys normal fluctuations.

Autorzy

  • H. BruinDepartment of Mathematics
    University of Groningen
    P.O. Box 800
    9700 AV Groningen, The Netherlands
    e-mail
  • S. VaientiPHYMAT
    Université de Toulon
    Centre de Physique Théorique
    et FRUMAM
    Fédération de Recherche des Unités
    de Mathématiques de Marseille
    CNRS Luminy, Case 907
    F-13288 Marseille Cedex 9, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek